CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Bowen topological entropy of subsets for amenable group actions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 472, 期号: 2, 页码: 1678-1715
Authors:  Huang, Xiaojun;  Liu, Jinsong;  Zhu, Changrong
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
Bowen topological entropy  Topological entropy  Local entropy of measures  Amenable group  Subgroup formula  
Algorithm for multiplying Schubert classes 期刊论文
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 2006, 卷号: 16, 期号: 6, 页码: 1197-1210
Authors:  Duan, Haibao;  Zhao, Xuezhi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
flag manifolds  Schubert varieties  cohomology  Cartan matrix  
Explicit formula of holomorphic automorphism group on complex homogeneous bounded domains 期刊论文
Science in China. Series A: Mathematics, 2006, 卷号: 49, 期号: 10, 页码: 1392
Authors:  XU Yichao;  CHEN Minru;  MA Songya
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multiplicative rule of Schubert classes 期刊论文
INVENTIONES MATHEMATICAE, 2005, 卷号: 159, 期号: 2, 页码: 407-436
Authors:  Duan, HB
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30